# SDR AALA202411274235

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 32,039 hours, 10,585 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774G010000
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT AFTER DEPARTURE DURING CLIMB ENGINE 1 BLEED MESSAGE APPEARED, THE BLEED PAGE SHOWS ENGINE 1 HIGH PRESSURE BLEED VALVE OPEN CONTINUOUSLY AND ENGINE 1 INTERMEDIATE BLEED PRESSURE CHECK VALVE CLOSED CONTINUOUSLY. THE FLIGHT CREW WAS UNABLE TO OPEN THE ENGINE 1 INTERMEDIATE BLEED PRESSURE CHECK VALVE.  THEREFORE UNABLE TO ENTER ICING CONDITIONS AT DESTINATION AIRPORT AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHIOUT FURTHER INCIDENT. MAINTENANCE HAD PREVIOUSLY DEFERRED THE #1 ENGINE HIGH PRESSURE BLEED VALVE PER MEL 36-07B DUE IT STAYING OPEN. MAINTENANCE REACCOMPLISHED MEL 36-07B PROCEDURES BY REACTIVATING THE ENGINE 1 BLEED PRESSURE REGULATING VALVE AND DEACTIVATING THE ENGINE 1 HIGH PRESSURE BLEED HP VALVE PER MEL 36-07B AND AMM 36-11-00.
